# SDR SIMA20151112001

- Difficulty date: November 12, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,266 hours, 24,017 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 13516843601
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 TO RUDDER 1, UPPER HINGE FITTING, UPPER LUG IS GOUGED.  INSTALLED NEW RUDDER 2 UPPER HINGE FITTING IAW SRM 55-40-02 & ETN EM-55-070.
